# SDR R61A201407140872

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 17,731 hours, 14,057 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 04072160
- Condition: Failed
- Location: Nic
- Part time: 21,139 hours, 14,844 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

CREW RECEIVED 1A FAIL MESSAGE AND DECLARED AN EMERGENCY DUE TO POTENTIAL LOSS OF BRAKES AND NOSE STEERING.  CREW LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER OWN POWER.  MAINTENANCE INSPECTED AND FOUND THE NIC PROCESSOR MODULE HAD FAILED. MAINTENANCE R & R NIC PROCESSOR MODULE IAW AMM AND OPS CHECKED GOOD.
